MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED SHOULDER PROSTHESIS; AEQUALIS REVERSED GLENOID SPHERE DIA.42

TORNIER S.A.S. AEQUALIS REVERSED SHOULDER PROSTHESIS; AEQUALIS REVERSED GLENOID SPHERE DIA.42
Model Number DWD185
Medical Device Problem Codes Disassembly (1168); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Failure of Implant (1924); Patient Problem/Medical Problem (2688)
Date of Event 05/13/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
It was reported that a patient experienced an abnormal sensation into the shoulder at 1 month post-op (b)(6) 2016).After x-rays on (b)(6) 2016 -> disassembly between glenosphere and baseplate.Revision surgery on (b)(6) for removal of glenosphere and baseplate.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.

Brand Name
AEQUALIS REVERSED SHOULDER PROSTHESIS
Common Device Name
AEQUALIS REVERSED GLENOID SPHERE DIA.42
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key5784799
Report Number3000931034-2016-00085
Device Sequence Number13538659
Product Code KWS
UDI-Device Identifier03700386935879
UDI-Public03700386935879
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K081059
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/17/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date02/02/2021
Device Model NumberDWD185
Device Catalogue NumberDWD185
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/17/2016
Supplement Date Received by Manufacturer06/17/2016
Initial Report FDA Received Date07/12/2016
Supplement Report FDA Received Date02/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;